Exponential sums with Dickson polynomials

Domingo Gomez-Perez, Jaime Gutierrez, Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


We give new bounds of exponential sums with sequences of iterations of Dickson polynomials over prime finite fields. This result is motivated by possible applications to polynomial generators of pseudorandom numbers.

Original languageEnglish
Pages (from-to)16-25
Number of pages10
JournalFinite Fields and their Applications
Issue number1
Publication statusPublished - Jan 2006


Dive into the research topics of 'Exponential sums with Dickson polynomials'. Together they form a unique fingerprint.

Cite this